# SDR SWIA2019101846541

- Difficulty date: September 26, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE IS CORRODED AROUND PROX SENSOR AND MULTIPLE NUTPLATE HOLES. (C-CHECK) RO: 10/16/2019 INSTALLED NEW SILL ANGLE IAW SRM.
